# SDR DALA2018030201372

- Difficulty date: February 28, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 70,879 hours, 14,055 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,   FOUND THE EMERGENCY LIGHTS OUT AT 23R TO 27R.  FOUND THE CONNECTOR AT SEAT 23FG DISCONNECTED.  CONNECTED THE CONNECTOR AND OPS CHECKED GOOD.
